Object

Title: О некоторых соотношениях ортогональных на окружности рациональных функций с фиксированными полюсами. III

Publication Details:

Լույս է տեսնում 1966 թվականից՝ տարին 6 անգամ։

Journal or Publication Title:

ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Date of publication:

2010

Volume:

45

Number:

1

ISSN:

00002-3043

Official URL:


Other title:

Orthogonal on the circle rational functions with fixed poles. III / A. V. Abramyan.

Coverage:

3-10

Abstract:

Работа посвящена свойствам ортогональных на единичной окружности рациональных функций с фиксированными полюсами. In this work certain properties of orthogonal rational functions are proved.

Publisher:

Հայաստանի ԳԱԱ

Date created:

2010-02-02

Format:

pdf

Identifier:

oai:arar.sci.am:112805

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Dec 13, 2023

In our library since:

Apr 2, 2020

Number of object content hits:

7

All available object's versions:

https://arar.sci.am/publication/124178

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information